Piecewise Linear Parametrization of Canonical Bases
MetadataShow full item record
We extend the known piecewise linear parametrization of the canonical basis of the plus part of an enveloping algebra of type ADE to the nonsimplylaced case.
DepartmentMassachusetts Institute of Technology. Department of Mathematics
Pure and Applied Mathematics Quarterly
International Press of Boston, Inc.
Lusztig, G. “Piecewise Linear Parametrization of Canonical Bases.” Pure and Applied Mathematics Quarterly 7, no. 3 (2011): 783–796.
Author's final manuscript